| Model Number |
VTICM5_12.6 (-10.00/2.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.In a separate visit the lens was explanted & on the same day but different surgery the lens was replaced for a longer length lens and the problem resolved.Cause of the event was listed as other.
Additional Manufacturer Narrative
Rotation/decentration/subluxation & secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim: (b)(4).
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry with residue/debris on the lens in a microcentrifuge vial.Visual inspection found the lens haptic broken.Dimensional inspections found the lens to be within specifications.Claim: (b)(4).